# SDR SWAA2023020182472

- Difficulty date: December 16, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 747 BTW STR 8R TO STR 9R AT PASSENGER CABIN 2022-695363<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112031023 DUE DATE: 01-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE: 01-FEB-23.;[02] REPAIRED FRAME BS 747 BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW EA #1-A53-12114. SEE INDIVIDUAL SIGNSOFF BELOW.;[03] REPAIRED FRAME BS 747 BTW STR 8R TO STR 9R AT PASSENGER CABIN IAW EA #1-A53-12114. SEE INDIVIDUAL SIGNSOFF BELOW.AS RII.JOB COMPLETE
